# SDR C2XA02IA164

- Difficulty date: August 5, 2002
- Submitted: August 10, 2002
- Operation: Air carrier
- Aircraft: N14822
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 163
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LRD-  DURING FLIGHT 3929 THE CREW NOTED THAT EXCESS CABIN ALTITUDE IN CRUISE AT 18,000 FEET.  DECLARED EMERGENCY AND DID AN EMERGENCY DESCENT TO 10,000 FEET AND LANDED AT LDR WITHOUT INCIDENT.  CONTRACT MAINTENANCE PERFORMED A OPERATIONAL CHECK OF THE PRESSURIZATION SYSTEM, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
